# SDR 2A6R2025021272504

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 8,179 hours, 24,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105103
- Condition: Cracked
- Location: Zone 200
- Part time: 8,179 hours, 24,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION, FOUND LEFT & RIGHT SIDES OF THE 5 ALPHA FRAME CRACKED. REPLACING THE FRAME WITH P/N L533M1022966 PER AIRBUS SERVICE BULLETIN EC135-53-031
